# SDR FDEA202202020179

- Difficulty date: February 2, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 61,092 hours, 39,683 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Left Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

SUSPECTED FUME EVENT. STRONG  DIRTY SOCK SMELL  DESCENDING THROUGH 10,000  FT. WHICH LASTED  APPROXIMATELY 3 MINUTES.  REMOVED HEPA FILTER PERFOMED GVI  IT WAS CLEAN AND NO SIGNS OF OIL  OR CONTAMINATION.  REINSTAILLED HEPA FILTER AFTER  VISUAL INSPECTION IAW AMM 21-25-02-4.  ALSO DISCOVERED LT ENGINE OIL WAS OVERSERVICED,  IT WAS SHOWING 21 OTS AT BLOCK IN.  DRAINED TWO QUARTS OIL FROM LT ENG.  NOW INDICATES 19 QUARTS. IAW AMM 79-11-00.  PERFORMED EXENDED HIGH POWER RUN PER JRH.  OPERATED PACKS FROM FULL COLD TO FULL HOT SEVERAL TIMES, RAN WITH PACKS AT HIGH TEMP FOR 20 MINUTES NO SMOKE, OR FUMES NOTED FROM EITHER PACK.
